# SDR CALA0800781

- Difficulty date: August 8, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 28,706 hours, 5,171 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: 02173
- Condition: Noisy
- Location: Right
- Part time: 28,688 hours, 5,169 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE AND FUMES ASSOCIATED WITH RIGHT RECIRCULATION FAN LEFT AND RIGHT RECIRCULATION FANS SELECTED OFF.  CREW CONFIRMED RIGHT RECIRCULATION FAN THE CAUSE.  PERFORMED CONDITIONAL INSPECTION PER 05-51-58 AND FOUND RIGHT RECIRCULATION FAN MAKING NOISE.  FAN NIS LAX, PLACARD PER MEL 21-25-01C, ALSO COMPLIED WITH "SMOKE IN THE PLANE QUESTIONNAIRE.  HNL REMOVED AND REPLACED RIGHT RECIRCULATION FAN PER AMM 21-25-01.  OPERATIONAL AND LEAK CHECKS OK.
